# SDR MWEA030001

- Difficulty date: January 6, 2003
- Submitted: January 8, 2003
- Operation: Air carrier
- Aircraft: N806ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48032
- Aircraft time: 38,182 hours, 42,069 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Valve
- Part number: 39271411
- Part serial: 3321
- Condition: Defective
- Location: Right Pack
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

NOTICED RIGHT AIRPACK CYCLING ON AND OFF.  --  REMOVED AND REPLACED PRESSURE REGULATOR VALVE, TURBINE INLET SWITCH AND COMPRESSOR DISCHARGE SWITCH.
